... from a bi-polar drug? I would like to manage these symptoms as naturally as possible. Is it possible to manage it with natural products and food choices?
Side effects can be different for each of us. You might not even experience any, the only big one that I would watch out for is if you start a rash, if so, contact your pdoc asap. I have never experienced any effects from the med and have been on it for many years. It is a great mood stabilizer.
And I don't believe natural products or food choices will eliminate the effects. Try not to overthink the med before it's in your system.
Hi, jacey! As the others have said everyone reacts differently to every medication.
If it's any reassurance, the newer antipsychotics in use now have much fewer side effects than some of the older drugs. The mood stabilizers, like lithium and Lamictal, generally don't cause a problem for most people.
If you have side effects it will likely only be over the first few days while your body adjusts to the medication.
I guess I'm one of the lucky ones ~ nothing but a slight touch of nausea when I first started one medication and that was relieved by taking the medication with some yougurt or a glass of milk.
Good luck to you, WCV
These meds are highly individualized and react differently form person to person, and then they change more as you adapt to them, so it's very difficult to answer which one will work best for you. Best to consult with your Dr who is the one who knows the most about you and go with the first recommendation, understanding it takes a good 2-3 months to really adjust and adapt.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 3 answers
Posted 22 Aug 2010 • 2 answers
Posted 15 Feb 2012 • 1 answer
Posted 27 Apr 2014 • 1 answer
Posted 25 Oct 2015 • 1 answer